# SDR DALA2015110606757

- Difficulty date: November 5, 2015
- Submitted: November 6, 2015
- Operation: Air carrier
- Aircraft: N907DL
- Make and model: Doug MD-88
- Aircraft serial: 49538
- Aircraft time: 74,413 hours, 57,021 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COUNTERSINK AND SETTLEMENT AREA OF FUEL TANK ACCESS DOOR NR 1454C AT RT WING.  CORROSION ON COUNTERSINK WAS REMOVED AND MEASURED 3 HOLES OUT OF LIMITS ADJACENT WERE FOUND WITH .539", .539", AND .541".  THEREFORE IT IS OUT OF LIMITS AND FUEL ACCESS DOOR 1454C WAS REPLACED IAW SRM 51-22-2A.
